Volume 5, Issue 4
A Monotonically Convergent Iterative Method for Large Sparse Nonlinear Equations

Meng-Zhao Qin

DOI:

J. Comp. Math., 5 (1987), pp. 287-296.

Published online: 1987-05

Preview Full PDF 200 1736
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-287, author = {Meng-Zhao Qin}, title = {A Monotonically Convergent Iterative Method for Large Sparse Nonlinear Equations}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {287--296}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9552.html} }
TY - JOUR T1 - A Monotonically Convergent Iterative Method for Large Sparse Nonlinear Equations AU - Meng-Zhao Qin JO - Journal of Computational Mathematics VL - 4 SP - 287 EP - 296 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9552.html KW - AB -
Meng-Zhao Qin. (1970). A Monotonically Convergent Iterative Method for Large Sparse Nonlinear Equations. Journal of Computational Mathematics. 5 (4). 287-296. doi:
Copy to clipboard
The citation has been copied to your clipboard